# SDR SIMA200536103

- Difficulty date: December 25, 2005
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389K
- Part serial: 0253
- Condition: Inoperative
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED SLAT FAIL CAUTION, COMPLIED WITH AOM PROCEDURES.  DECLARED EMERGENCY LANDING UNEVENTFUL.  REPLACED SLAT ELECTRONIC CONTROL UNIT IAW AMM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE. (K)
